# SDR CA090617006

- Difficulty date: June 11, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,606 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Condition: Stuck
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER STUCK IN THE ENGAGE POSITION DURING FLIGHT, CAUSING ENG TO DRIVE THE STARTER AND DAMAGING THE INTERNAL GEARS.
